# SDR KCSA2017080410

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N539BC
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 86,287 hours, 15,295 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Dirty
- Location: Nr 1 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 A/C PACK FAULT.  REMOVED, CLEANED, AND REINSTALLED PACK DISCHARGE OVERHEAT SWITCH IAW AMM 21-51-08.  REMOVED, CLEANED, AND REINSTALLED COMPRESSOR DISCHARGE TEMPERATURE BULB IAW AMM 21-51-19. OPS CHECKED GOOD IAW SMM 21-80-00.
